Search the Community
Showing results for tags 'Nausea'.
Hi All, my father (age 71, stage IV NSCLC) had his first cycle of chemo+immunotherapy (Carboplatin+pemetrexed+Alimta) 8 days ago. Today the nausea is the worst so far and he vomited a little. How did it look for those of you who had the same combo (when did the nausea peak and then disappear)? He got 3 different anti-nausea drugs to last the first 7 days, but they have all run out now. Wondering whether we should expect some rough days ahead or if it will start to get better already. Thank you!
Hello everyone! The Pan Foundation is accepting applications for a Patient Assistance Program for people who are experiencing chemotherapy-induced side effects. For more information, or to apply, click this link http://www.panfoundation.org/index.php/en/patients/assistance-programs/chemotherapy-induced-nausea-and-vomiting Lauren H. LUNGevity Foundation https://www.lungevity.org/support-survivorship